Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 3 of 22 found articles
 
 
  Commutators and lie isomorphisms of skew elements in prime operator algebras
 
 
Title: Commutators and lie isomorphisms of skew elements in prime operator algebras
Author: Ayupov, Sh. A.
Azamov, N. A.
Appeared in: Communications in algebra
Paging: Volume 24 (1996) nr. 4 pages 1501-1520
Year: 1996
Contents:
Publisher: Taylor & Francis
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 3 of 22 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands